# SDR KBM2005F00288

- Difficulty date: September 19, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Aircraft time: 17,152 hours
- Engine: Tmeca ARRIEL1D
- System (JASC): 2121 · Air Distribution Fan
- Part: Brushes
- Part number: 050031
- Condition: Inoperative
- Location: Condenser Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT CONDENSER BLOWER INOPERATIVE, REMOVED AND REPLACED.  (K)
